Bad Reaction After Levaquin and Prednisone

by Lisa
(Malvern, PA)

Was prescribed Levaquin and Prednisone in June for a sinus infection. My doctor or pharmacist did not tell me it was dangerous nor concerning. I was previously on a dose of Ciprofloxacin still felt bad. I thought I had the flu or some type of bad disease were I felt like my entire body was shutting down.


At the time I saw an ent, a dentist,, an eye doctor & my family doctor. After taking Levaquin I had severe pain in my arms, hands & pelvis. I called the doctor the last day of my 5 day dose & he advised me not to take it. I called the pharmacy and they expressed no concern over my symptoms and told me to talk to my doctor. Since then I tested positive for an auto immune disorder. I am seeing a rheumatologist. He believes my symptoms may be a sign of lupus. 7 months later, I still have pain, in my shoulder hips and hands.

My hair is brittle and breaking off and I am having anxiety attacks. I was a healthy person only going thru menopause. I kept thinking these symptoms were related to that. I can pinpoint the exact day that all of my pain started& it was during my Levaquin and Prednisone cocktail. I just started thinking of this again today. Just got off the phone with my pharmacyb&'they told me it is not a problem taking both drugs together. I strongly urge anyone to try a different med before poisoning your body.

Comments for Bad Reaction After Levaquin and Prednisone

Click here to add your own comments

Yes, Levaquin and Prednisone are a problem
by: Kerri Knox, RN- The Immune System Queen

Hi Lisa,

Well, it sure sounds as though your caregivers are not at all well educated. It is a well known contraindication to give Levaquin and Prednisone together. This should not have been done, and even if your doctor was not aware of this, your Pharmacist should have caught this mistake. That is the job of a pharmacist- to catch possible errors and be a second look over the drugs that you are getting.

In any case, at this point, you need to deal with the physical problems at hand- which could also have been caused simply by the Levaquin itself without the prednisone. Levaquin is a toxic drug in which many people are poisoned even if they take it without steroids.

And the best way to deal with the problems that you are experiencing is to reverse the conditions that allowed your body to be effected in the first place. I go over how you do this in my book The Levaquin Tendonitis Solution. It gives you everything that you need to give your body the best possible chance to heal and overcome your health problems. I look forward to seeing you on the forums and helping you get your health back.



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video